# SDR TVM2002F00000

- Difficulty date: February 1, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N6309N
- Make and model: Bbavia 7ECA
- Aircraft serial: 233
- Engine: Lyc O235*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD, A LONGITUDINAL CRACK IN THE RIGHT FORWARD WOODEN WING SPAR APPROXIMATELY 30 INCHES LONG.
